# SDR ASAA2022072439180

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 184 hours, 59 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Radar
- Part number: UNKNOWN
- Condition: Inaccurate
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR NOT ACCURATELY DISPLAYING THUNDERSTORM ACTIVITY. INTERMITTENT DISPLAY OF CELLS IN MANUAL AND AUTO. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 34-41-00. WEATHER RADAR OPERATIONAL TEST PER B737-9 AMM 34-41-00-710-801. OPS CHECKS GOOD. ACFT OK FOR SRVC.
